Small regular graphs with four eigenvalues

E.R. van Dam, E. Spence

Research output: Contribution to journalArticleScientificpeer-review

247 Downloads (Pure)
Original languageEnglish
Pages (from-to)233-257
Number of pages24
JournalDiscrete Mathematics
Volume189
Issue number1-3
Publication statusPublished - 1998

Cite this

van Dam, E.R. ; Spence, E. / Small regular graphs with four eigenvalues. In: Discrete Mathematics. 1998 ; Vol. 189, No. 1-3. pp. 233-257.
@article{e95d4188e7d94191bba6c22cc25aa3d2,
title = "Small regular graphs with four eigenvalues",
author = "{van Dam}, E.R. and E. Spence",
note = "Pagination: 24",
year = "1998",
language = "English",
volume = "189",
pages = "233--257",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

van Dam, ER & Spence, E 1998, 'Small regular graphs with four eigenvalues', Discrete Mathematics, vol. 189, no. 1-3, pp. 233-257.

Small regular graphs with four eigenvalues. / van Dam, E.R.; Spence, E.

In: Discrete Mathematics, Vol. 189, No. 1-3, 1998, p. 233-257.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Small regular graphs with four eigenvalues

AU - van Dam, E.R.

AU - Spence, E.

N1 - Pagination: 24

PY - 1998

Y1 - 1998

M3 - Article

VL - 189

SP - 233

EP - 257

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -